alex asked in Science & MathematicsMedicine · 6 months ago

Throwing up after vitamin C?

I’m about to get surgery done in a few days and my doctor told me to take a 1000mg vitamin c pill every 12 hours. But when I do I get really nauseous and sometimes throw up, should I take 500mg instead and see if it makes it not as bad?

6 Answers

Relevance
  • Rick B
    Lv 7
    6 months ago

    That would be a good question to ASK YOUR DOCTOR.

    • Log in to reply to the answers
  • 6 months ago

    maybe there is something weird in the pill. Vitamin C is basic - not acidic; so, it should be no problem to take powder in a glass of water. You even can take 7 gram vitamin C daily...or even more. If I take vitamin C, I take a whole teaspoon full and it has no bad side effects - on the contrary, high doses of vitamin C prevents you to get a stroke.

    • oyubir
      Lv 6
      6 months agoReport

      Ascorbic acid is basic? Sure about that?

    • Log in to reply to the answers
  • Retief
    Lv 7
    6 months ago

    Try taking it with food, not on an empty stomach and not with milk.

    • Log in to reply to the answers
  • Pearl
    Lv 7
    6 months ago

    i would call your doctor up and ask hirn what to do about that

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • marty
    Lv 7
    6 months ago

    It wouldn't hurt to try as long as you get the total amount recommended by your doctor. If you're not taking it with a meal you might try that.

    • Log in to reply to the answers
  • Anonymous
    6 months ago

    If you’re take 600 and see if that works

    • Log in to reply to the answers
Still have questions? Get answers by asking now.